EconPapers    
Economics at your fingertips  
 

Semi-Iterative Method for Computing the Generalized Inverse

Xiaoji Liu and Caijing Jiang

Abstract and Applied Analysis, 2015, vol. 2015, 1-8

Abstract:

The main aim of this paper is to compute the generalized inverse over Banach spaces by using semi-iterative method and to present the error bounds of the semi-iterative method for approximating .

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/849487.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/849487.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:849487

DOI: 10.1155/2015/849487

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:849487